Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bruise, big circle, spots after taking shots of test-250 an anabolic steroid

Hellow im taking test-250 an anabolic steriod, i take 2 shots per week of 25mg each with 1 1/2 in needle. I have taken 2 shots so far and i have bruises, big circles( the size of quaters) and the spot were i got the shots are very hard. i have annother shot tomarrow and IDK WHAT TO DO PLEASE HELP! im 6 4 316pnds
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
At the moment i do not think that there is a problem with the bruises you have , its quite common to get it after taking test shots because it is an oil based compound , what you can do is from next time onwards is massage the area well after your shots, for the moment make sure there's no pus or any other inflammatory signs around the area.
Thank you and take care
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor